# SDR 03FDEA00593

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO AFT BULKHEAD STANCHION P/N A6A7094-17 AT STA X = -9.0 FOUND CORROSION (6 PLACES) ON FASTENERS HOLES.
